Alert archive / Washington / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 2, NWS Pendleton, OR

June 23, 2012Columbia County, Walla Walla County, Washington

NWS Pendleton, OR issued this severe thunderstorm warning at Jun 23, 2012, 2:31 PM PDT for Columbia County, Walla Walla County, Washington. It was in force for 44 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2012, 2:31 PM PDT (21:31 UTC)
Expired
Jun 23, 2012, 3:15 PM PDT
In force
44 min
Issued by
NWS Pendleton, OR
Area
Storm-based polygon

Counties Columbia County, WA, Walla Walla County, WA

The radar

The Pendleton radar (KPDT), 101 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 2:31 PM PDTTSTM WND DMG9 Nne Dixie, WAA MEMBER OF THE PUBLIC REPORTED NICKEL SIZED HAIL WITH SOME LARGER STONES AND A LARGE WIND GUST THAT PULLED LIMBS OFF A TREE. THE LARGEST LIMB DOWNED WAS 4 INCHES IN DIAMETER.
Jun 23, 2:33 PM PDTHAIL 1Waitsburg, WAHAIL UP TO THE SIZE OF QUARTERS BEGAN AT 233 PM AND CONTINUED FOR 4 MINUTES. THE HAIL SHREADED THE WINDOW SCREENS ON THE SOUTH SIDE OF THE HOUSE. THE ASSOCIATED THUNDERSTORM PRODUCED 1 INCH OF RAIN.
Jun 23, 2:33 PM PDTHAIL 1.25Waitsburg, WAA MEMBER OF THE PUBLIC IN WAITSBURG REPORTED QUARTER SIZED HAIL WITH SOME STONES THE SIZE OF HALF DOLLARS, WITH 60 MPH WIND AS THE HIGHEST REPORT AND HEAVY RAIN.
Jun 23, 2:38 PM PDTHAIL 1Waitsburg, WAHAIL BEGAN AT 228 PM AND CONTINUED FOR 4 MINUTES. THE HAIL SHREADED HOUSE WINDOW SCREENS. THUNDERSTORM PRODUCED 1 INCH OF RAIN.
Jun 23, 2:42 PM PDTTSTM WND DMG9 Nne Dixie, WAA MEMBER OF THE PUBLIC REPORTED NICKEL SIZED HAIL WITH SOME LARGER STONES AND A LARGE WING GUST THAT PULLED LIMBS OFF A TREE. THE LARGEST LIMB DOWNED WAS THE 4 INCHES IN DIAMETER.
Jun 23, 2:42 PM PDTHAIL 1.25Waitsburg, WAA MEMBER OF THE PUBLIC IN WAITSBURG REPORTED QUARTER SIZED HAIL WITH SOME STONES THE SIZE OF HALF DOLLARS, WITH 60 MPH WIND AS THE HIGHEST REPORT AND HEAVY RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.5 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2012-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2012-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WUUS56 KPDT 232131
SVRPDT
WAC013-071-232215-
/O.NEW.KPDT.SV.W.0002.120623T2131Z-120623T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
231 PM PDT SAT JUN 23 2012

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WALLA WALLA COUNTY IN SOUTH CENTRAL WASHINGTON...
  NORTHWESTERN COLUMBIA COUNTY IN SOUTHEAST WASHINGTON...

* UNTIL 315 PM PDT

* AT 227 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DIXIE...OR
  12 MILES NORTHEAST OF WALLA WALLA...AND MOVING NORTH AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DELANEY

IF YOU EXPERIENCE SEVERE WEATHER PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN PENDLETON AT 1...8...0...0...2...4...0...4...5...2...7.

LAT...LON 4612 11809 4615 11834 4660 11826 4659 11821
      4656 11817 4656 11811 4658 11809 4660 11803
      4659 11791
TIME...MOT...LOC 2131Z 191DEG 27KT 4623 11819

$$

TWE
2 follow-up statements
590 
WWUS56 KPDT 232209
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
309 PM PDT SAT JUN 23 2012

WAC013-071-232215-
/O.CON.KPDT.SV.W.0002.000000T0000Z-120623T2215Z/
COLUMBIA WA-WALLA WALLA WA-
309 PM PDT SAT JUN 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM PDT
FOR NORTHEASTERN WALLA WALLA AND NORTHWESTERN COLUMBIA COUNTIES...

AT 304 PM PDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM LOCATED 
NEAR STARBUCK...OR 30 MILES NORTH OF WALLA WALLA...MOVING NORTH AT 
30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
DELANEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 70 MPH ARE LIKELY. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.

&&

LAT...LON 4612 11809 4615 11834 4660 11826 4659 11821
      4656 11817 4656 11811 4658 11809 4660 11803
      4659 11791
TIME...MOT...LOC 2207Z 191DEG 27KT 4650 11811

$$

TWE
001 
WWUS56 KPDT 232218
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
318 PM PDT SAT JUN 23 2012

WAC013-071-232225-
/O.EXP.KPDT.SV.W.0002.000000T0000Z-120623T2215Z/
COLUMBIA WA-WALLA WALLA WA-
318 PM PDT SAT JUN 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALLA WALLA AND
NORTHWESTERN COLUMBIA COUNTIES HAS EXPIRED...

AT 316 PM PDT...THE SEVERE THUNDERSTORM THAT PRODUCED UP TO QUARTER 
SIZE HAIL AND WIND GUSTS TO 60 MPH IN WAITSBURG HAD MOVED INTO 
GARFIELD COUNTY.

LAT...LON 4612 11809 4615 11834 4660 11826 4659 11821
      4656 11817 4656 11811 4658 11809 4660 11803
      4659 11791
TIME...MOT...LOC 2215Z 204DEG 33KT 4659 11793

$$

TWE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 10:47 AM PDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jun 23, 10:47 AM PDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
1047 AM PDT SAT JUN 23 2012

UPDATED AVIATION DISCUSSION

.SHORT TERM...UPDATE...AN UPPER LOW WILL REMAIN OFF THE OREGON COAST
THROUGH THE WEEKEND. THIS WILL KEEP THE REGION UNDER A MOIST SOUTH
FLOW THROUGH THIS EVENING. WEAK DISTURBANCES EMBEDDED WITHIN THIS
FLOW WILL CAUSE THE DEVELOPMENT OF AREAS OF SHOWERS AND ISOLATED
THUNDERSTORMS TODAY INTO THIS EVENING. ONE BROAD AREA OF SHOWERS
OVER CENTRAL AND NORTH-CENTRAL OREGON WILL CONTINUE TO PUSH TO THE
NORTHWEST THIS MORNING. A STRAY THUNDERSTORM MAY BE POSSIBLE AT
TIMES ALONG THE EAST EDGE OF THIS SHOWER AREA THIS MORNING. EXPECT
CONDITIONS TO DECREASE TO SCATTERED SHOWERS ACROSS CENTRAL OREGON BY
AFTERNOON. ELSEWHERE, EXPECT SCATTERED TO NUMEROUS SHOWERS TO
DEVELOP LATE THIS MORNING INTO THE AFTERNOON, WITH STRAY
THUNDERSTORMS POSSIBLE IN THE AFTERNOON. BEST CHANCES FOR STORMS
WILL BE OVER SOUTH-CENTRAL WASHINGTON, EXTREME SOUTHEAST WASHINGTON
AND EXTREME NORTHEAST OREGON. SHEAR OVER COLUMBIA COUNTY WASHINGTON
AND WALLOWA COUNTY OREGON LOOKS TO BE STRONG ENOUGH FOR SOME STORMS
TO BE POTENTIALLY STRONG. UPDATES THIS MORNING INCLUDED ADJUSTMENTS
TO THUNDERSTORM AREAS. 90

.LONG TERM...PREVIOUS DISCUSSION...THE UPPER LOW PRESSURE SYSTEM OFF
THE COAST WILL MOVE INLAND ON MONDAY AND THEN CONTINUE TO ADVANCE
NORTHEAST AS IT SLOWLY WEAKENS. HOWEVER...IT WILL TAKE ON A NEGATIVE
TILT AS IT MOVES OVER THE FORECAST AREA. THIS COMBINED WITH SURFACE
HEATING WILL CREATE AN UNSTABLE ATMOSPHERE AGAIN AND WILL HAVE
THUNDERSTORMS IN THE FORECAST AGAIN FOR MONDAY...MAINLY JUST ALONG
THE OREGON CASCADE EAST SLOPES AND THE EASTERN MOUNTAINS ALONG OUR
BORDER WITH BOISE MONDAY AFTERNOON. THUNDERSTORMS WILL EXPAND IN
COVERAGE MONDAY EVENING TO INCLUDE ALSO THE SOUTHERN AREAS FROM THE
BLUE MOUNTAINS SOUTHWARD AND WESTWARD. THIS WILL INCLUDE CENTRAL
OREGON AND NORTH CENTRAL OREGON ALONG THE CASCADE EAST SLOPES. AS
THE UPPER LOW PULLS AWAY TO THE NORTHEAST ON TUESDAY A DRYING TREND
WILL BEGIN TO TAKE PLACE...SLOWLY. BY WEDNESDAY A WARMING TREND WILL
ALSO TAKE PLACE AS AN UPPER RIDGE BEGINS TO DEVELOP OVER THE REGION.
THIS TREND WILL CONTINUE THROUGH THE REST OF THE WEEK WITH
TEMPERATURES REACHING THE MID TO UPPER 80S AGAIN BY SATURDAY IN THE
LOWER ELEVATIONS. AT THAT TIME THE MODELS BEGIN TO DIVERGE FROM EACH
OTHER (ECMWF VS GFS) AND IN MORE OF A DISAGREEMENT WITH THE NEXT
UPPER TROUGH DEVELOPMENT ALONG THE COAST BY THE WEEKEND. AS SUCH
WILL NOT MAKE ANY CHANGES TO THE FORECAST THAT FAR OUT.

&&

.AVIATION...12Z TAFS...AN UPPER LOW WILL REMAIN ALONG THE PACIFIC
NORTHWEST COAST FOR THE NEXT 24 HOURS. WAVES OF SHOWERS WILL
CONTINUE TO CIRCULATE AROUND THE LOW AND THROUGH OUR AREA. THERE
WILL BE ENOUGH INSTABILITY FOR ISOLATED THUNDERSTORMS AS WELL,
MAINLY AFFECTING KYKM, KPSC, KALW AND KPDT THROUGH 02Z. CEILINGS
WILL BE BROKEN ABOVE 5000 FT AGL, BUT BRIEF MVFR CONDITIONS WILL BE
POSSIBLE AROUND THE HEAVIER CELLS. SHOWERS WILL TAPER OFF TO JUST
THE CASCADES AND NORTHEAST OREGON MOUNTAINS AFTER 06Z. SURFACE WINDS
WILL INCREASE THIS AFTERNOON TO 10 TO 20 KTS WITH GUSTS TO 30 KTS
THEN DROP BELOW 15 KTS AFTER 05Z. PERRY

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  74  51  78  51 /  40  20  10  10
ALW  76  55  79  57 /  50  20  10  10
PSC  78  54  81  55 /  40  20  10   0
YKM  71  49  76  49 /  50  20  10   0
HRI  76  52  81  53 /  40  20  10   0
ELN  70  50  75  51 /  60  20  10  10
RDM  65  39  71  41 /  70  20  10  10
LGD  73  48  76  48 /  50  30  20  20
GCD  69  46  74  47 /  50  20  10  10
DLS  70  53  75  54 /  50  20  10   0

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

THREAT INDEX
TODAY : GREEN
SUNDAY : GREEN
MONDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/88/83
Hazardous weather outlook, Jun 23, 5:45 AM PDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
545 AM PDT SAT JUN 23 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
241245-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
545 AM PDT SAT JUN 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS
     EAST SLOPES OF THE WASHINGTON CASCADES, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
     OF WASHINGTON, LOWER COLUMBIA BASIN OF OREGON, GRANDE RONDE
     VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE
     MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN
     BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

AN UPPER LEVEL LOW PRESSURE SYSTEM OFF THE COAST WILL SEND ANOTHER
SURGE OF MOISTURE AND INSTABILITY ACROSS THE REGION LEADING TO
SHOWERS AND SOME THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE
REGION THROUGH TUESDAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
A FLAT RIDGE OF HIGH PRESSURE WILL DEVELOP FROM WEDNESDAY ONWARD
PROVIDING DRY AND WARMER WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Local storm report, Jun 23, 11:45 AM PDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
1145 AM PDT SAT JUN 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HAIL             1 NNE CONDON            45.25N 120.18W
06/23/2012  M0.25 INCH       GILLIAM            OR   COCORAHS

            PEA SIZED HAIL WAS REPORTED SHREDDING LEAVES AND WAS
            ACCOMPANIED BY RAIN AND 30 MPH WINDS.

1040 AM     HAIL             CONDON                  45.24N 120.18W
06/23/2012  M0.25 INCH       GILLIAM            OR   PUBLIC

            A RESIDENT OF CONDON CALLED IN A REPORT OF PEA SIZED
            HAIL...AND AN ESTIMATED HALF INCH OF RAIN IN 5 MINUTES.

1040 AM     HAIL             6 W CONDON              45.24N 120.30W
06/23/2012  M0.25 INCH       GILLIAM            OR   TRAINED SPOTTER

            A SPOTTER CALLED IN PEA SIZED HAIL AND SOUTHWEST WINDS OF
            20-30 MPH.

&&

RQB
Special weather statement, Jun 23, 1:52 PM PDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
152 PM PDT SAT JUN 23 2012

ORZ507-WAZ029-232115-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON WA-FOOTHILLS OF THE
NORTHERN BLUE MOUNTAINS OF OREGON OR-
152 PM PDT SAT JUN 23 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALLA WALLA AND NORTHERN
UMATILLA COUNTIES UNTIL 215 PM PDT...

AT 147 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ATHENA...OR 9 MILES SOUTHWEST OF
MILTON-FREEWATER...MOVING NORTH AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LAT...LON 4579 11835 4575 11840 4576 11862 4600 11862
      4603 11856 4606 11854 4606 11831
TIME...MOT...LOC 2051Z 184DEG 24KT 4585 11848

TWE
Special weather statement, Jun 23, 2:19 PM PDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
219 PM PDT SAT JUN 23 2012

WAZ029-232200-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON WA-
219 PM PDT SAT JUN 23 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALLA WALLA AND WESTERN
COLUMBIA COUNTIES UNTIL 300 PM PDT...

AT 218 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WALLA WALLA EAST...OR NEAR WALLA WALLA...
MOVING NORTH AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LAT...LON 4642 11837 4640 11805 4601 11816 4603 11841
TIME...MOT...LOC 2119Z 187DEG 23KT 4612 11827

TWE

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:52 PM PDTSpecial Weather StatementPDTWalla Walla23 min
Jun 23, 2:19 PM PDTSpecial Weather StatementPDTWalla Walla41 min

Nearby

Severe Thunderstorm Warnings in Washington, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.